# SDR 046605

- Difficulty date: January 9, 2003
- Submitted: January 11, 2003
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: 10675
- Aircraft time: 11,919 hours, 22,242 cycles
- Engine: Pwa PT6A6
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON APPROACH ON FLIGHT 5490, THE AUTOFEATHER SWITCH ARMED ANNUNCIATOR FAILED TO ILLUMINATE. THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE PEDESTAL SWITCHES. NO PARTS WERE USED. NO TEARDOWN REPORT WILL BE REQUIRED.
